RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC2290,
    author = {Ralf Hemmecke},
    title = {{Continuously Parameterized Symmetries and Buchberger's Algorithm}},
    language = {english},
    abstract = {Systems of polynomial equations often have symmetries. In solving such a system using Buchberger's algorithm, the symmetries are neglected. Incorporating symmetries into the solution process enables us to solve larger problems than with Buchberger's algorithm alone. This paper presents a method that shows how this can be achieved and also gives an algorithm that brings together continuously parameterized symmetries with Buchberger's algorithm.},
    journal = {Journal of Symbolic Computation},
    volume = {33},
    number = {1},
    pages = {43--55},
    isbn_issn = {0747-7171},
    year = {2002},
    month = {January},
    refereed = {yes},
    length = {13}